# SDR R61A201608040502

- Difficulty date: August 4, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N101HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000156
- Aircraft time: 25,210 hours, 19,567 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 17005661003
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND FWD WET AREA AFT OF SERVICE DOOR RT WIND SCREEN MOUNT IS CORRODED.  REMOVED AND REPLACED THE MOUNT IAW SRM 51-41-02, 51-42-02, AND 51-43-02.
